A generalization of the Tarski-Seidenberg theorem, and some nondefinability results

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)189-193
Number of pages5
JournalBulletin of the American Mathematical Society
Volume15
Issue number2
DOIs
StatePublished - Oct 1986

Fingerprint

Theorem
Generalization

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

A generalization of the Tarski-Seidenberg theorem, and some nondefinability results. / van den Dries, Lou.

In: Bulletin of the American Mathematical Society, Vol. 15, No. 2, 10.1986, p. 189-193.

Research output: Contribution to journalArticle

@article{bc3b14b0bd024b1fa112bbc16c6d9e96,
title = "A generalization of the Tarski-Seidenberg theorem, and some nondefinability results",
author = "{van den Dries}, Lou",
year = "1986",
month = "10",
doi = "10.1090/S0273-0979-1986-15468-6",
language = "English (US)",
volume = "15",
pages = "189--193",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - A generalization of the Tarski-Seidenberg theorem, and some nondefinability results

AU - van den Dries, Lou

PY - 1986/10

Y1 - 1986/10

UR - http://www.scopus.com/inward/record.url?scp=84968521838&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968521838&partnerID=8YFLogxK

U2 - 10.1090/S0273-0979-1986-15468-6

DO - 10.1090/S0273-0979-1986-15468-6

M3 - Article

AN - SCOPUS:84968521838

VL - 15

SP - 189

EP - 193

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 2

ER -